MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, RS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, RS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN049000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that: "the anesthesiologist adjusted the position of the double-lumen trachea many times, reflecting that the right-sided double-lumen trachea was not suitable for the patient's lung surgery".

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, RS, 35 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15274601
Report Number3003898360-2022-00400
Device Sequence Number14981866
Product Code CBI
UDI-Device Identifier14026704617446
UDI-Public14026704617446
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/24/2024
Device Model NumberIPN049000
Device Catalogue Number5-16135
Device Lot Number73J1900415
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown